Alert archive / Florida / Red Flag Warnings in 2013

Red Flag Warning 5, NWS Melbourne, FL

March 5, 20136 counties in Florida

NWS Melbourne, FL issued this red flag warning at Mar 5, 2013, 5:22 PM EST for 6 counties in Florida. It took effect at Mar 6, 2013, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2013, 5:22 PM EST (22:22 UTC)
In effect from
Mar 6, 2013, 11:00 AM EST
Expired
Mar 6, 2013, 7:00 PM EST
In force
8 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1881 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WWUS82 KMLB 052222
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
522 PM EST TUE MAR 5 2013

FLZ053-070000-
/O.UPG.KMLB.FW.A.0005.130306T1600Z-130307T0000Z/
/O.NEW.KMLB.FW.W.0005.130306T1600Z-130307T0000Z/
/O.CON.KMLB.FW.W.0004.000000T0000Z-130306T0000Z/
OSCEOLA-
522 PM EST TUE MAR 5 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR OSCEOLA COUNTY FOR CRITICALLY LOW HUMIDITY AND DRY VEGETATION... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY FOR
CRITICALLY LOW HUMIDITY...GUSTY WINDS AND DRY VEGETATION...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY.

* AFFECTED AREA...OSCEOLA.

* WIND...WEST TO NORTHWEST WINDS 15 TO 20 MPH WITH HIGHER AFTERNOON
  GUSTS.

* HUMIDITY...5 TO 7 HOURS OF CRITICAL RH BELOW 35 PERCENT WITH 
  MINIMUM VALUES AROUND 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A
  COUNTY BURN BAN IS IN EFFECT FOR OUTDOOR BURNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ041-044>047-054-058-141-144-147-070000-
/O.UPG.KMLB.FW.A.0005.130306T1600Z-130307T0000Z/
/O.NEW.KMLB.FW.W.0005.130306T1600Z-130307T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
522 PM EST TUE MAR 5 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY FOR
CRITICALLY LOW HUMIDITY...GUSTY WINDS AND DRY VEGETATION...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY.

* WIND...WEST TO NORTHWEST WINDS AROUND 15 TO 20 MPH WITH HIGHER
  AFTERNOON GUSTS.

* HUMIDITY...5 TO 8 HOURS OF CRITICAL RH BELOW 35 PERCENT WITH 
  MINIMUM VALUES AROUND 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ059-064-070000-
/O.NEW.KMLB.FW.W.0005.130306T1600Z-130307T0000Z/
ST. LUCIE-MARTIN-
522 PM EST TUE MAR 5 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY FOR
CRITICALLY LOW HUMIDITY...GUSTY WINDS AND DRY VEGETATION...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY. 

* AFFECTED AREA... ST. LUCIE... MARTIN.

* WIND...WEST TO NORTHWEST WINDS 15 TO 20 MPH WITH HIGHER AFTERNOON
  GUSTS.

* HUMIDITY...4 TO 6 HOURS OF CRITICAL RH BELOW 35 PERCENT WITH
  MINIMUM VALUES 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
1 follow-up statement
981 
WWUS82 KMLB 061033
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
533 AM EST WED MAR 6 2013

FLZ041-044>047-053-054-058-059-064-141-144-147-070000-
/O.CON.KMLB.FW.W.0005.130306T1600Z-130307T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
533 AM EST WED MAR 6 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING FOR CRITICALLY LOW HUMIDITY...GUSTY WINDS
AND DRY VEGETATION...

* AFFECTED AREA... VOLUSIA... LAKE... ORANGE... SEMINOLE...
  BREVARD... OSCEOLA... INDIAN RIVER... OKEECHOBEE... ST. LUCIE...
  MARTIN.

* WIND...WEST TO NORTHWEST WINDS 15 TO 20 MPH WITH HIGHER
  AFTERNOON GUSTS. 

* HUMIDITY...4 TO 8 HOURS OF CRITICAL RH BELOW 35 PERCENT WITH
  MINIMUM VALUES BETWEEN 20 AND 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

KELLY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 2:50 PM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 5, 2:50 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST TUE MAR 5 2013

.DISCUSSION...

...DETERIORATING MARINE CONDITIONS TONIGHT THRU WED...
...WINDY CONDITIONS/HEIGHTENED FIRE WEATHER CONCERNS BEHIND FRONT WED...

CURRENT-TONIGHT...
THE PRESSURE GRADIENT HAS REMAINED WEAK ENOUGH ALONG THE COAST
AND ALLOWED FOR THE EAST COAST SEA BREEZE TO DEVELOP FROM THE CAPE
SOUTHWARD THIS AFTERNOON. EXPECT EAST-SOUTHEAST WINDS IN THESE
AREAS TO VEER BACK TO SOUTHWESTERLY AFTER SUNSET. SURFACE HIGH
PRESSURE WILL CONTINUE TO WEAKEN AND DRIFT FURTHER INTO THE
WESTERN ATLANTIC OVERNIGHT. A COLD FRONTAL BOUNDARY OVER THE
WESTERN FLORIDA PANHANDLE EARLY IN THE EVENING WILL CONTINUE TO
TRACK SOUTH AND EAST. THE PRESSURE GRADIENT WILL INCREASE STEADILY
OUT AHEAD OF IT WITH SOUTHWEST WINDS INCREASING TOWARDS 15 MPH
MOST AREAS BY SUNRISE WED MORNING WITH SOME STRONGER GUSTS LIKELY.
EXPECT INCREASING CLOUDS THROUGH THE NIGHT FROM NORTH TO SOUTH
AHEAD OF THIS SYSTEM. WILL KEEP CONDITIONS DRY UNTIL ABOUT 06Z
THEN WILL INTRODUCE SLIGHT CHANCE MENTION FOR LIGHT SHOWERS FROM
KMLB-KISM NORTHWARD TIL 12Z. INTERESTINGLY ENOUGH THERE WILL BE
SLIGHT INSTABILITY DURING THIS PERIOD AND DECENT DIFFLUENCE
ALOFT...BUT DEEP LAYER MOISTURE VALUES WILL REMAIN RELATIVELY
POOR. BELIEVE THAT ANY THUNDER MENTION WILL REMAIN NORTH OF LAKE
AND VOLUSIA COUNTIES. WITH DEEPER SOUTHERLY FLOW ACROSS THE AREA
OVERNIGHT LOWS WILL BE MILDER THAN RECENT NIGHTS. MOST OF THE AREA
WILL REALIZE LOWS IN THE 50S.

WED...
THE COLD FRONT WILL LIKELY LIE JUST SOUTH OF THE I-4 CORRIDOR BY
DAYBREAK WITH ISOLATED LIGHT SHOWER ACTIVITY IN THE VICINITY. THE
BOUNDARY AND ASSOCIATED LIGHT PRECIPITATION WILL CONTINUE MOVING
SOUTHWARD AND CLEAR THE TREASURE COAST BY AROUND NOON OR VERY
EARLY IN THE AFTERNOON. CLEARING WILL TAKE PLACE THROUGH THE DAY
BEHIND THE FRONT. THE ASSOCIATED TIGHT PRESSURE GRADIENT WILL
INCREASE WEST-NORTHWEST WINDS BEHIND THE FRONT TO 15-25 MPH WITH
GUSTS TO 30-35 MPH. A LAKE WIND ADVISORY IS HIGHLY LIKELY FOR MUCH
OF EAST CENTRAL FLORIDA DURING THE DAY. MUCH DRIER AND COOLER AIR
BEHIND THE LATEST FRONT. DEWPOINT VALUES WILL FALL INTO THE UPPER
20S TO 30S ACROSS EAST CENTRAL FLORIDA IN THE AFTERNOON. BELOW
SEASONAL TEMPERATURES FOR HIGHS WITH THE MAJORITY OF THE COVERAGE
WARNING AREA REMAINING IN THE 60S WITH A FEW LOWER 70 DEGREE
READINGS POSSIBLE ACROSS OKEECHOBEE AND THE TREASURE COAST.

WED NIGHT-THU NIGHT...
DEEPENING LOW PRESSURE MOVING SLOWLY ALONG THE MID ATLANTIC TO NEW
ENGLAND COAST WILL PRODUCE A NORTHWEST/NORTH WIND FLOW. THIS WILL
BRING STEADY COLD AIR ADVECTION WITH TEMPS CONTINUING BELOW NORMAL.

MOS MINS WED NIGHT HAVE BEEN INDICATING UPPER 30S TO LOWER 40S
AND WOULD EXPECT SOME OF THE NORMAL COLD POCKETS TO DROP OFF INTO
THE MIDDLE 30S. THINK THAT THERE WILL BE TOO MUCH LOW LEVEL WIND
FOR FROST...BUT WILL HAVE TO WATCH AS GRADIENT MIGHT WEAKEN ENOUGH
LATE FOR DECOUPLING AND LIGHT SURFACE WINDS TO OCCUR.

NORTH FLOW THU AND THU NIGHT WILL ALLOW FOR ONLY SLOW AIR MASS
MODERATION. HIGHS SHOULD STRUGGLE TO REACH 70 WITH MOST SPOTS
STAYING IN THE 60S. HAVE GONE A FEW DEGREES UNDER MOS MINS FOR THU
NIGHT...EXPECT MOST LOCATIONS TO BE IN THE MID 40S.

FRI-MON...(PREVIOUS DISCUSSION)
PREVIOUS FCST THOUGHT REMAINS IN PLAY. THE PROGRESSIVE WX PATTERN
WILL PUSH A LARGE CONTINENTAL RIDGE CURRENTLY OVER THE HIGH PLAINS
ACRS THE ERN CONUS INTO THE WEEKEND...THEN OFF THE ERN SEABOARD
EARLY NEXT WEEK. WINDS WILL RESPOND BY VEERING TO DUE N ON
FRI...NE ON SAT...E ON SUN...THEN SE ON MON. COOL/STABLE AIR WILL
ADVECT INTO FL THRU SAT...KEEPING THE FCST DRY WITH MAX/MIN TEMPS
ARND 5-10F BLO AVG THU/FRI...ARND 5F BLO AVG SAT. ONSHORE FLOW
SUN/MON WILL ALLOW TEMPS TO RECOVER TO NEAR AVG...BUT AIRMASS
EXPECTED TO REMAIN TOO DRY AND STABLE TO INCLUDE MENTIONABLE
PRECIP.

&&

.AVIATION...MAINLY VFR. INCREASING CLOUDS TONIGHT AND EARLY WED
MORNING AHEAD OF THE APPROACHING FRONTAL BOUNDARY. A SMALL THREAT OF
-SHRA FROM ABOUT 06Z-12Z MLB-ISM NORTHWARD. AFT 12Z -SHRA WILL
SPREAD SOUTHWARD ACROSS THE REMAINDER OF ECFL. MVFR CIGS ASSOC WITH
PCPN/FRONT WITH IMPROVING CONDS BEHIND FRONT ON WED. SSW WINDS
INCREASE TO 15 KTS LATE OVERNIGHT AHEAD OF BOUNDARY AND EXPECT WINDY
W/WNW WINDS ON WED BEHIND FRONT.

&&

.MARINE...
TONIGHT-WED...
STRONG PRESSURE GRADIENT ASSOCIATED WITH APPROACHING COLD FRONT
WILL BEGIN TO AFFECT EAST CENTRAL FLORIDA COASTAL WATERS THIS
EVENING. SOUTHWEST WINDS WILL INCREASE THIS EVENING AND OVERNIGHT
FROM 15 KTS ACROSS THE OFFSHORE WATERS TO 25+ KTS BY DAYBREAK...
MAINLY NORTH OF THE CAPE. WILL UPGRADE SCA LEG 20NM- 60NM NORTH
OF VOLUSIA-BREVARD COUNTY LINE TO A GALE WARNING BEGINNING AT 03Z
UNTIL 21Z WED. REMAINDER OF CWA WILL BE UNDER A SCA BEGINNING AT
03Z TONIGHT WITH THE EXCEPTION OF NEAR SHORE SEBASTIAN INLET-
JUPITER INLET LEG WHICH TAKES AFFECT AT 09Z WED MORNING. SEAS WILL
APPROACH 6 FT WELL OFFSHORE BY DAYBREAK WED MORNING NORTH OF THE
CAPE. SEAS MAY BUILD TO 8 FT THROUGH THE DAY WELL OFFSHORE/GULF
STREAM. WITH THE STRONG OFFSHORE WIND COMPONENT SEAS NEAR SHORE
MAY BUILD TOWARD 5 FT AWAY FROM THE COAST DURING THIS PERIOD. VERY
GUSTY OFFSHORE WINDS FOR ALL MARINE LEGS DURING THE DAY ON WED.
SHORT PERIOD SEAS WILL MAKE BOATING FOR SMALL CRAFT VERY ROUGH.

THU-FRI...
HIGH PRESSURE RIDGE ALIGNED ALONG THE MISSISSIPPI RIVER EARLY THU
WILL ONLY DRIFT A LITTLE TO THE EAST AS LOW PRESSURE CENTER MOVES
LITTLE OFF THE SOUTHERN NEW ENGLAND COAST. NORTHERLY FLOW SHOULD
EASE TO 10-15 KNOTS THOUGH AS THE PRESSURE GRADIENT SLACKENS.

SAT-SUN...
SLOW MOVING HIGH PRESSURE RIDGE SHOULD REACH THE EASTERN SEABOARD
LATE SAT AND GRADUALLY WEAKEN THERE THROUGH SUNDAY. THE LATEST
MODEL RUN SHOWS NORTH/NORTHEAST WINDS NEAR 15 KNOTS SAT AND THEN
EASTERLY 15 KNOTS SUNDAY. THERE IS A CHANCE FOR A PERIOD OF 15-20
KNOTS. SO OVERALL...CONDITIONS LOOK RATHER POOR FOR SMALL CRAFT.

&&

.FIRE WEATHER...
REMAINDER OF AFTERNOON-WED...
ANOTHER SENSITIVE FIRE WEATHER DAY ACROSS THE AREA WITH DRY
CONDITIONS...INCREASING ERC NUMBERS AND GUSTY SOUTHWEST WINDS. A
RED FLAG WARNING REMAINS IN EFFECT FOR OSCEOLA COUNTY UNTIL 7PM
THIS EVENING. A COLD FRONT WILL PRESS THROUGH THE AREA LATE
OVERNIGHT/EARLY WED. ONLY A SMALL THREAT FOR LIGHT PRECIPITATION
WILL ACCOMPANY IT. MUCH DRIER AND COOL CONDITIONS WILL FOLLOW
DURING THE DAY ON WED. A FIRE WEATHER WATCH ACROSS MUCH OF THE
AREA IS LIKELY TO BE UPGRADED TO A RED FLAG WARNING FOR WED. WEST-
NORTHWEST WINDS BEHIND THE BOUNDARY WILL INCREASE TO 15-25 MPH
WITH HIGHER GUSTS THROUGH THE DAY. DISPERSIONS WILL BE VERY GOOD
TO EXCELLENT. RH VALUES WILL DROP BELOW 35 PERCENT FOR 6-8 HOURS
ACROSS MUCH OF EAST CENTRAL FLORIDA.

AN EAST COAST SEA BREEZE HAS DEVELOPED FROM THE CAPE SOUTHWARD THIS
AFTERNOON AS THE PRESSURE GRADIENT HAS REMAINED RELATIVELY WEAK HERE.
WE DO NOT EXPECT THIS FEATURE TO MAKE IT MUCH PAST I-95 AND WINDS
SHOULD VEER BACK AROUND TO THE SOUTHWEST AFTER SUNSET.

THU-SUN...
HIGH PRESSURE RIDGE IN MID PART OF COUNTRY WILL PRODUCE NORTHERLY
FLOW THROUGH LATE WEEK. MIN RH VALUES 25-30 PERCENT ARE FORECAST
THU-FRI AND 30-35 PERCENT ON SAT OVER THE NORTH INTERIOR. WINDS
SHOULD BE CLOSE TO 10 MPH THU-FRI...BUT MAY BECOME MORE GUSTY OVER
THE WEEKEND AS WINDS SWING AROUND TO ONSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  56  66  41  67 /  30  10   0   0
MCO  57  68  41  70 /  20  20   0   0
MLB  56  69  42  70 /  20  20   0   0
VRB  56  71  44  70 /  10  20   0   0
LEE  56  65  39  68 /  30  10   0   0
SFB  57  66  41  69 /  20  10   0   0
ORL  58  67  43  69 /  20  10   0   0
FPR  56  71  41  70 /  10  20   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

     RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR OSCEOLA.

AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
     THURSDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE.

     GALE WARNING FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....LASCODY
Hazardous weather outlook, Mar 5, 9:57 AM EST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
957 AM EST TUE MAR 5 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
957 AM EST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.WIND AND SEA IMPACT...
WINDS AND SEAS WILL BECOME HAZARDOUS BY LATE THIS EVENING WITH WINDS
OUT OF THE SOUTHWEST INCREASING TO 20 TO 25 KTS AND SEAS INCREASING
TO 5 TO 7 FEET BY DAYBREAK WEDNESDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT STARTING AT 10 PM.

.FIRE WEATHER IMPACT...
LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON FOR A NUMBER OF
HOURS ACROSS MUCH OF EAST CENTRAL FLORIDA. IN ADDITION...SOUTHWEST
WINDS COULD BECOME GUSTY AT 15 TO 20 MPH FROM ABOUT ORLANDO AND CAPE
CANAVERAL NORTHWARD.  THIS WOULD CAUSE A HIGH DANGER FOR SPREAD OF
ANY NEW OR EXISTING WILDFIRES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A LAKE WIND ADVISORY WILL BE NECESSARY ON WEDNESDAY AND BOATING
CONDITIONS WILL REMAIN HAZARDOUS INTO THURSDAY.

LOW RELATIVE HUMIDITY VALUES WILL CONTINUE INTO LATE WEEK. AS FUEL
MOISTURE CONTINUES TO DECLINE WITH THE LACK OF SIGNIFICANT RAIN...
FIRE WEATHER CONDITIONS WILL REMAIN DANGEROUS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

LASCODY/BOWEN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:54 AM ESTRed Flag WarningMLBOsceola15 hr
Mar 5, 4:24 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia13 hr
Mar 5, 3:04 PM ESTGale WarningMLB25 hr

Nearby

Red Flag Warnings in Florida, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.